Afraid to start Lipitor


#1

I am not into medications and only take glimepiride. My doctor prescribed Lipitor which I read has possible side effects. My diabetes medication was also increased. I am afraid this might start a cycle of adding one medication after another. My blood sugar is just a little high, not bad. Anyone here take Lipitor and how do you feel?


#2

I took Lipitor for several months and i had terrible leg pains. The pain would start in my upper thigh near my buttocks and shoot down my leg to my calf. When i told my dr about it she told me i had sciatica. She wanted to put me on more meds for that. Well i ran out of the Lipitor and stopped taking it. When i went for my next round of blood work i told the dr i hadn’t taken it for over a month and she said she would see what my cholesterol level was before having me continue to take it. Turns out with taking the meds for a couple of months and the diet changes i made my cholesterol level was within the normal range and she didn’t put me back on it. Since about 2 weeks after i stopped taking it in December i haven’t had leg pains. So i will say that there are some side effect of it. If you can make changes to your eating habits and exercise you may be able to lower your cholesterol with out using it.
Good luck.